# SDR A6WA202105117773

- Difficulty date: April 20, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 6005108
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP WHERE PANEL 671JT ATTACHES HAS SCRIBE MARKS ON THE UPPER AND LOWER SURFACES, 9 AREAS IN ALL. ***AIRCRAFT REMOVED FROM SERVICE***1) LOWER RT WINGLET DOUBLER, PN 600-10380-64 REPAIRED IAW ASAP EA# AWAC-CRJ257-01620 REV A DATED 5/5/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.2) UPPER RT WINGLET DOUBLER, PN 600-10380-60 REPAIRED IAW ASAP EA# AWAC-CRJ257-01621 REV A DATED 5/5/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.3) FWD LWR OB FAIRING RT WINGLET STRAP PN 600-10388, REPAIRED IAW ASAP EA# AWAC-CRJ257-01622 REV IR DATED 5/2/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED4) LWR OB SKIN, RT WINGLET STRAP, PN 600-15108-5, REPAIRED IAW ASAP EA# AWAC-CRJ257-01623 REV IR DATED 5/2/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.5) FWD IB FAIRING RT WINGLET STRAP, PN 600-10388, REPAIRED IAW ASAP EA# AWAC-CRJ257-01624 REV IR DATED 5/2/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.6) LWR IB SKIN RT WINGLET STRAP PN 600-15108-18, REPAIRED IAW ASAP EA# AWAC-CRJ257-01625 REV IR DATED 5/2/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.7) FWD ON SKIN RT WINGLET STRAP PN 600-15108-7, REPAIRED IAW ASAP EA# AWAC-CRJ257-01626 REV IR DATED 5/2/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.8) FWD IB SKING RT WINGLET STRAP PN 600-15108-16, REPAIRED IAW ASAP EA# AWAC-CRJ257-01627 REV IR DATED 5/2/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.9) LWR LE RT WINGLET BRACKET PN 600-15111, REPAIRED IAW ASAP EA# AWAC-CRJ257-01628 REV IR DATED 5/2/2021. FCBS IS NOT AFFECTED. NO DTA IS REQUIRED.BLENDS (ALL WITHIN LIMITS), THICKNESS CHECKS AND HFEC (NO INDICATIONS NOTED) COMPLIED WITH IAW APPLICABLE EAÏ¿½S.
